# SDR DALA201805153240

- Difficulty date: May 9, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 5,572 hours, 1,852 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Failed
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  THE TR UNIT LIGHT ILLUMINATED ON THE OVERHEAD ELECTRICAL PANEL.   DISCOVERED AFTER BLOCK-IN, THE TR3 CIRCUIT BREAKER HAD TRIPPED AND A BRIEF ELECTRICAL ODOR AT BLOCK-IN.    TROUBLESHOT IAW FIM 24-31-00-810-826.   GCU NR 1 SHOWING FAULT LIGHT  BTB FAULT WIP 743664.  REPLACED THE T/R 3 IAW 24-32-11.  OPS NORMAL.
